# SDR AALA2018090649032

- Difficulty date: September 1, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 47,556 hours, 30,526 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P4292
- Condition: Odor
- Part time: 29,142 hours, 11,434 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  ENGINE IDLE HAD STRONG DIRTY SOCK ODOR  IN THE FLIGHT DECK ONLY.  THE AIRCRAFT WAS GROUNDED.  COMPLIED WITH JC 26L00021001, 26L00021002, 26L00021004, AND 26L00021005.   R & R BOTH PACKS OZONE FILTERS, CONDENSORS, REHEATERS, AND WATER EXTRACTORS IAW  MULTIPLE NON-ROUTINES. REPLACED THE APU IAW JC 26L31049003.  OPS AND LEAK CHECKED GOOD.
